# SDR SWAA2024090521042

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB AT STA 1016 RBL 6 AND 1016+1 RBL 9; WL 208.2.<[01] REMOVED CORROSION; IS WITHIN LIMITS. WORK COMPLETED IAW 24-153-02257-WIP1 [TTG8Q00VA0LY];[02] REMOVED CORROSION ON FLOOR WEB AT STA 1016 RBL 6 AND 1016+1 RBL 9; WL 208.2 AND REWORKED AREAS PER EA 24-153-02257.;[03] VERIFIED CORRECTIVE ACTION #2
